THOUGHTS ANYONE

6 Replies
Shauna - March 29

Here are my days... if it helps to calculate it out at all and my symptoms... okay- Feb. 27th I started a normal Af. it lasted 5 days as usual. I had s_x with my boyfriend on the (FEB) 8th and then again on the 10th. I am on b/c pill so we don't use any other type of b/c. BUT right before my period I had started some antibiotics, and the Dr. who prescribed them said that they would decrease the effectivness of my b/c. Then on the 15th I started bleeding lightly and it was light pink. That went on for 3 days, and then again on the 18th I bled, but it was all brown. that lasted for 4 days. My af was due on the 27th again and hasn't came yet. I don't even show the normal signs of it either.. usually cramps. so... does it calculate out to the right timing to anyone? And my symptoms are loss of appet_tte, fever-chills, smells of some foods make me want to throw up, constipation, and then yesterday diarrhea, back pains, some pain.. not like cramping in lower abdomin, loss of energy, tired more, gassey. Sometimes it feels as though my heart beats harder and faster, "fluttering" in lower abdomin (the feeling in undescribable, not painful, just weird 'fluttering'). And today I have a headache. I am on birth control, but the reason I think that there is even a chance I could be pregnant, is b/c I was put on some antibiotics on Feb. 22nd and the doctor said that they would decrease the effectiveness of my birth control (pill). Let me know what you all think!!! Thank you

 

shauna - March 29

Sorry... I just read over that, and I realized I repeated my self... Sorry.. I am out of it today... bad headache.

 

jena - March 29

if you think you might be preggo (I"m not sure) then you really shouldn't take the pill, as it hurts the baby... sorry I can't answer your question though...

 

shauna - March 29

I just made an appt. with the doctor in the morning.. should I not take my pill tonight.. or is it okay to take this one tonight, until I see what the doctor says?

 

Leigh - March 29

Go ahead and take your pill. You'll be fine until you see your doctor. :)

 

amy - March 29

if you are, you need to stop taking your b/c immediatly, and start using condoms until you can see your doctor so that you can get a regular test done. other than that, i know that a friend of mine got pregnant while on birth control due to the same reason (antibiotics) so i definatly think that you should do those 2 things immediatly. i hope this helps.

 

Layla - March 30

The bleeding may have been due to lower hormone levels and your symptoms seem to me like stress over all of this. Be patient and see what the doc says. Let us know how things go :)

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?